# SDR DALA13022743136

- Difficulty date: May 14, 2013
- Submitted: May 16, 2013
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 30,411 hours, 15,871 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UTILITY AREA FLOORBEAM BETWEEN FR64-FR66, Y765 UPPER FLANGE HAS CORROSION.   REMOVED CORROSION IAW SRM 51-74-00,  FOUND OUT OF LIMITS IAW TRM 53-41-15.  R & R FLOORBEAM IAW SRM 51-42-1 AND TRM 53-21-01.
